I have been on topiramate for two months now; gradually increasing to 50 mg twice daily (and coming off sodium valporate) for treatment for migraine. The changeover made me really foggy and sleepy and I've been signed off work while I've been stabilising the dose. It's had a great affect on reducing my headaches and migraines and I'm beginning to feel to feel a bit a bit more with it since coming off the sodium valporate completely. My routine blood checks have shown that my blood glucose levels are raised though; I've got to have some further tests. I was wondering if anyone else had had this as a side effect and if it had settled down or if it became a problem and meant you had to change medication again?
Topiramate can cause high blood sugar .High blood sugar may be experienced by few people taking Topiramate.High blood sugar can be due to diabetes mellitus which can be caused when the body has too little insulin or when the body can't use insulin properly. It is suggested to consult your doctor about your symptoms and get evaluated. I hope you find this information useful.
Best luck and regards!
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.